MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being filed on an international product, list number 01l86-01, that has the same product distributed in the us, list number 01l86, that is 510k exempt.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed visible smoke from a cable on the architect i1000sr instrument and instrument error message ¿5503 step loss detected on (trigger pump), actual (expected)¿.There was no reported impact to user safety.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the architect i1000sr serial number (b)(6).The field service representative observed the 100ul trigger pump (rohs) was loose and leaking onto the cable, pt_t pumps and sensors, w301 causing the cable to char/burn emitting smoke.The cable, pt_t pumps and sensors, w301 was replaced and the 100ul trigger pump (rohs) tightened to resolve the issue.Both parts were deemed the cause of the issue.The instrument service history for the architect i1000sr, serial number (b)(6) verifies no subsequent issues have been reported related to the module generating error code 5503 step loss detected on (trigger pump), actual (expected) or charred/burned parts.The 2025 ul certification indicates that abbott diagnostic equipment and accessories are certified to the appropriate safety standards, and adequate protection is provided for the operator against spread of fire from the equipment.The charred/burned part observed was limited to the cable, pt_t pumps and sensors, w301 due to the 100ul trigger pump (rohs) leaking, the charring/burning did not spread to other parts of the module.A review of tracking and trending did not identify any trends with regards to the customer reported event.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on our investigation, no systemic issue or deficiency was identified for the architect i1000sr, serial number (b)(6), the 100ul trigger pump (rohs), or the cable, pt_t pumps and sensors, w301.
 
Event or Problem Description

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23837762
Report Number3016438761-2025-00737
Device Sequence Number18463611
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter CountryBG
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown